Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

am i pregnant?

okay so about a week or two ago i took two hpt and they where both negative.and me and my boyfriend had sex the day after i took them, i havent taken any more and i am on birthcontrol but its my first month on it so im not really covered yet.i was spotting a little last week for just a couple days and a few days ago i started bleeding the first day was kinda heavy and then it lightened up and im still bleeding just a little bit and its the 3rd day i have been and im not due for my period for another month,im cramping badly i feel very weird and uncomfortable i get nasuea some i will get it here and there and then it will go away but i never get sick,for the past couple days i have had the worst headaches,and my stomach is so so tight like when i suck in it hurts to.i dont know what is wrong my boobs are not hurting,and im only 16 so i dont know what to feel,or what to do,could i be preg.

Answer Question
 
Anonymous

Asked by Anonymous at 11:05 AM on Dec. 16, 2008 in Pregnancy

Answers (3)
  • you need to test. on here we are not dr and cant tell you. if you have sex no matter how well you take your pill or use condoms there is always a possibility. your best bet is to take a HPT if it says neg and in a week or 2 you still feel weird take another.
    Anonymous

    Answer by Anonymous at 11:11 AM on Dec. 16, 2008

  • Some of the symptoms you are having could be coming from your body getting use to birthcontrol pills you have just started b/c that happened to me when i first started taking mine. Due to the hormones in the pills. There is a possibility of you being pregnant tho but the only sure way to know is to wait awhile and take another test or make an appointment with your doctor and tell him/her how you have been feeling.
    mzQ

    Answer by mzQ at 11:27 AM on Dec. 16, 2008

  • It sounds like the pill to be honest. I usually skip the "Am I pregnant" questions but I stopped and read this one and I just wanted to say that it really does sound like what happens when you start on the pill. That being said, if you ARE preggo then you need to stop taking the pill as soon as you know for sure so take an HPT anyway.
    beckcorc

    Answer by beckcorc at 11:32 AM on Dec. 16, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.